# SDR CA000209043

- Difficulty date: January 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767209
- Aircraft time: 53,434 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 7921 · Engine Oil Cooler
- Part: Fitting
- Part number: 20E392
- Condition: Leaking
- Location: Oil Cooler
- Component: Oil Cooler, Pwa
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) IDG WARNING LIGHT FLICKER, IDG OIL COOLER FITTING LEAKING OIL.
